# SDR IPXA2020111262315

- Difficulty date: November 4, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 834
- Aircraft time: 20,352 hours, 12,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: F5357260820500
- Condition: Damaged
- Location: Frames 86-87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 AFT FUSELAGE TAIL COMP BET FR 86-87 STR 33 STRINGER WEB INTERCOASTAL DAMAGED.  REMOVED AND REPLACED WEB, IAW SRM 51-40-21.
